Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Periods irregular. Started dubagest late. Are there any side effects to fear?

i was advice to take dubagest 300 tablets,but due to its unavailability i took it late.i dint got my periods on regular time.i conductded a urine test i got it negative,i consulted my gynecologist .he told me that it is because i started my course late.i was not advice about its side effects.would they be any other thing to worry.
Asked On : Sun, 6 Jan 2013
Answers:  1 Views:  124
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Side effects of DUBAGEST ARE
Breast engorgement, headache, rise in body temperature, edema, esophageal reflux, acne and mood swings.
It may cause irregular bleeding.
If used in early pregnancy it can cause masculization of female foetus or congenital abnormalities.

However it is not necessary that every female using it would definitely have one or other of these symptoms.Most of the times there are no side effects.
Answered: Tue, 8 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor